Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 75, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Jun 4, 2017, 8:26 PM CDT for Bee County, San Patricio County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2017, 8:26 PM CDT (01:26 UTC)
- Expired
- Jun 4, 2017, 9:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bee County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 23 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1657 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
159
WUUS54 KCRP 050126
SVRCRP
TXC025-409-050215-
/O.NEW.KCRP.SV.W.0075.170605T0126Z-170605T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Corpus Christi TX
826 PM CDT SUN JUN 4 2017
The National Weather Service in Corpus Christi has issued a
* Severe Thunderstorm Warning for...
Western San Patricio County in south central Texas...
South central Bee County in south central Texas...
* Until 915 PM CDT
* At 825 PM CDT, a severe thunderstorm was located over Tynan, or
near Mathis, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sinton, Mathis, Odem, San Patricio, West Sinton, Edroy, Tynan,
Lakeside and Lake Corpus Christi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2786 9755 2786 9759 2788 9761 2789 9761
2789 9763 2788 9762 2787 9764 2788 9767
2791 9769 2792 9769 2792 9774 2801 9780
2803 9780 2804 9782 2813 9789 2824 9773
2793 9739 2784 9752
TIME...MOT...LOC 0125Z 321DEG 21KT 2813 9776
HAIL...1.00IN
WIND...60MPH
$$
TE2 follow-up statements
570
WWUS54 KCRP 050149
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
849 PM CDT SUN JUN 4 2017
TXC025-409-050215-
/O.CON.KCRP.SV.W.0075.000000T0000Z-170605T0215Z/
San Patricio TX-Bee TX-
849 PM CDT SUN JUN 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WESTERN SAN PATRICIO AND SOUTH CENTRAL BEE COUNTIES...
At 847 PM CDT, a severe thunderstorm was located over West Sinton, or
9 miles west of Sinton, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sinton, Mathis, Odem, San Patricio, West Sinton, Edroy, Tynan,
Lakeside and Lake Corpus Christi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2786 9755 2786 9759 2788 9761 2789 9761
2789 9763 2788 9762 2787 9764 2788 9767
2791 9769 2792 9769 2792 9774 2801 9780
2803 9780 2804 9782 2813 9789 2824 9773
2793 9739 2784 9752
TIME...MOT...LOC 0147Z 321DEG 21KT 2803 9767
HAIL...1.00IN
WIND...60MPH
$$
TE245
WWUS54 KCRP 050201
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
901 PM CDT SUN JUN 4 2017
TXC025-050210-
/O.CAN.KCRP.SV.W.0075.000000T0000Z-170605T0215Z/
Bee TX-
901 PM CDT SUN JUN 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BEE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2786 9755 2786 9759 2788 9761 2789 9761
2790 9763 2788 9762 2787 9764 2788 9767
2792 9769 2792 9773 2793 9775 2801 9780
2803 9779 2814 9762 2793 9739 2784 9751
TIME...MOT...LOC 0200Z 321DEG 21KT 2797 9761
$$
TXC409-050215-
/O.CON.KCRP.SV.W.0075.000000T0000Z-170605T0215Z/
San Patricio TX-
901 PM CDT SUN JUN 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR CENTRAL SAN PATRICIO COUNTY...
At 900 PM CDT, a severe thunderstorm was located over Odem, or 7
miles southwest of Sinton, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sinton, Odem, San Patricio, West Sinton and Edroy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2786 9755 2786 9759 2788 9761 2789 9761
2790 9763 2788 9762 2787 9764 2788 9767
2792 9769 2792 9773 2793 9775 2801 9780
2803 9779 2814 9762 2793 9739 2784 9751
TIME...MOT...LOC 0200Z 321DEG 21KT 2797 9761
HAIL...1.00IN
WIND...60MPH
$$
TEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:40 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 4, 6:40 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 640 PM CDT Sun Jun 4 2017 .DISCUSSION... Numerous boundaries across the coastal bend and brush country have led to scattered convection, some strong to severe. Expect this convection to gradually weaken over the next couple of hours as usually occurs with diurnal convection. With very high PWAT air, most of these storms will produce heavy downpours. Outside of thunderstorms, expect mainly VFR conditions, though brief MVFR conditions will be possible. LRD terminal expected to remain dry with VFR conditions through the period. && .AVIATION... Convection continues early in the period for all eastern sites. Expect a dissipating of convection into the late evening and a lull for a few hours into the night. Thunderstorm chances back into the forecast Monday morning and afternoon. A mix of && .PREVIOUS DISCUSSION... /Issued 418 PM CDT Sun Jun 4 2017/ SHORT TERM (Tonight through Monday Night)... You get a boundary, everyone gets a boundary. Boundaries galore across the region as storms develop along them from the northeast zones, to offshore and in between. Basically we are targeting the eastern half of the CWA/MSA for tonight where the best moisture axis and continued outflow boundary influences will remain. A majority of the convection is sub-severe and expected to remain that way since there is very little in the way of shear for more organization and better updraft/downdraft separation. Some small hail, heavier rain, and gusts to 50 mph are possible but being pulse convection, they won't last long. Another vort max pushes into the region from the northwest as the mid-level low/trough moves by to our north. Again we favor the eastern half of the region as PWATs continue to climb towards 2.0", well above average, with boundaries hanging around. Activity should begin to wane by late evening tomorrow with most activity over the open gulf waters. LONG TERM (Tuesday through Saturday)... Rain chances will be winding down as the extended period opens as a longwave pattern change gets underway. Just a small chance for leftover showers on Tuesday as an upper trough clears the area, then drier air begins to push into the region. One more weak disturbance moves through on Wednesday, but by then we should be too dry for rain. After that ridging builds into South Texas, bringing dry weather and gradually warming temperatures the rest of the week. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 73 91 74 91 73 / 40 60 40 30 10 Victoria 72 91 71 91 71 / 40 60 30 30 10 Laredo 74 99 76 97 74 / 10 10 10 10 10 Alice 71 95 73 94 71 / 30 60 20 20 10 Rockport 78 90 76 90 75 / 50 60 40 30 10 Cotulla 73 97 75 95 72 / 20 30 10 10 10 Kingsville 73 94 75 94 72 / 30 60 20 20 10 Navy Corpus 77 91 78 90 76 / 40 50 50 30 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && PZ/83...AVIATION
Hazardous weather outlook, Jun 4, 5:08 AM CDT, 15 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 508 AM CDT Sun Jun 4 2017 GMZ230-235-250-255-270-275-TXZ229>234-239>247-051015- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM-La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun- 508 AM CDT Sun Jun 4 2017 This hazardous weather outlook is for South Texas and the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms are expected today. Severe weather is not anticipated, however a few storms may become strong with small hail and gusty winds. Some storms could produce locally heavy rainfall. Moderate Risk of Dangerous Rip Currents along the gulf-facing beaches of South Texas. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous showers and thunderstorms are expected Monday. Some storms could produce locally heavy rainfall. Isolated to scattered thunderstorms will remain possible over much of South Texas Monday night into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. CB/TMT
In the hours before
Local storm report, Jun 4, 6:50 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
650 PM CDT SUN JUN 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HEAVY RAIN CORPUS CHRISTI 27.75N 97.42W
06/04/2017 M1.49 INCH NUECES TX TRAINED SPOTTER
MINOR STREET FLOODING
0640 PM HAIL CORPUS CHRISTI 27.75N 97.42W
06/04/2017 M0.25 INCH NUECES TX TRAINED SPOTTER
MINOR STREET FLOODING
&&
EVENT NUMBER CRP1700204
EVENT NUMBER CRP1700205
DSVSpecial weather statement, Jun 4, 6:50 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
650 PM CDT SUN JUN 4 2017
TXZ231>233-244-050045-
Live Oak-Bee-Goliad-San Patricio-
650 PM CDT SUN JUN 4 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SAN
PATRICIO...SOUTH CENTRAL GOLIAD...SOUTHEASTERN LIVE OAK AND BEE
COUNTIES...
At 649 PM CDT, strong thunderstorms were clustered near Skidmore
and Beeville. The storms are moving east at 15 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Beeville, Mathis, George West, Skidmore, Mineral, Lagarto, River
Creek Acres, Tynan, Argenta, Papalote, Karon, Mount Lucas, Normanna,
Dinero, Blanconia, Lakeside and Lake Corpus Christi.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2846 9736 2808 9762 2813 9817 2841 9814
2857 9794
TIME...MOT...LOC 2349Z 180DEG 0KT 2830 9777
TELocal storm report, Jun 4, 7:16 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
716 PM CDT SUN JUN 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 7 NE GOLIAD 28.75N 97.33W
06/04/2017 M2.75 INCH GOLIAD TX EMERGENCY MNGR
&&
EVENT NUMBER CRP1700206
DSVSpecial weather statement, Jun 4, 7:28 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
728 PM CDT SUN JUN 4 2017
TXZ242-243-050115-
Kleberg-Nueces-
728 PM CDT SUN JUN 4 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NUECES AND
NORTHEASTERN KLEBERG COUNTIES...
At 727 PM CDT, a strong thunderstorm was located near Chapman Ranch,
or 13 miles south of Corpus Christi, moving southeast at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Corpus Christi, Waldron Field, Malaquite Beach, Kings Crossing Golf
Course and Chapman Ranch.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2757 9750 2768 9740 2754 9715 2744 9720
2731 9734
TIME...MOT...LOC 0027Z 310DEG 14KT 2756 9741
TESpecial weather statement, Jun 4, 7:43 PM CDT, 43 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 743 PM CDT SUN JUN 4 2017 TXZ232-233-050115- Bee-Goliad- 743 PM CDT SUN JUN 4 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GOLIAD AND CENTRAL BEE COUNTIES... At 742 PM CDT, a strong thunderstorm was located over Normanna, or 7 miles north of Beeville, moving northeast at 15 mph. Wind gusts up to 50 mph and nickel size hail are possible with this storm. Locations impacted include... Beeville, Normanna, Pettus, Berclair and Tuleta. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 2839 9780 2854 9791 2873 9768 2850 9751 TIME...MOT...LOC 0042Z 236DEG 12KT 2851 9779 Heavener
Special weather statement, Jun 4, 8:06 PM CDT, 20 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 806 PM CDT SUN JUN 4 2017 TXZ231-232-244-050200- Live Oak-Bee-San Patricio- 806 PM CDT SUN JUN 4 2017 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SAN PATRICIO...SOUTHEASTERN LIVE OAK AND SOUTHWESTERN BEE COUNTIES... At 804 PM CDT, strong thunderstorms were clustered near Dinero and George West, or 12 miles southwest of Beeville. The storms are moving east at 15 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Beeville, Mathis, George West, Skidmore, Lake City, Lagarto, River Creek Acres, Tynan, Argenta, Mount Lucas, Dinero, Lakeside and Lake Corpus Christi. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 2845 9770 2806 9773 2818 9821 2842 9819 TIME...MOT...LOC 0104Z 180DEG 0KT 2829 9791 TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:08 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 22 min |
| Jun 4, 7:13 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, San Patricio | 47 min |
| Jun 4, 7:28 PM CDT | Special Weather Statement | CRP | Nueces | 47 min |
| Jun 4, 7:43 PM CDT | Special Weather Statement | CRP | Bee | 32 min |
| Jun 4, 7:46 PM CDT | Severe Thunderstorm Warning | CRP | Goliad | 44 min |
| Jun 4, 7:52 PM CDT | Tornado Warning | CRP | Bee, Goliad | 38 min |
| Jun 4, 8:06 PM CDT | Special Weather Statement | CRP | Bee, Live Oak | 54 min |
| Jun 4, 8:55 PM CDT | Special Weather Statement | CRP | Kleberg | 65 min |
| Jun 4, 9:02 PM CDT | Special Marine Warning | CRP | 58 min | |
| Jun 4, 9:05 PM CDT | Special Weather Statement | CRP | Aransas, Refugio | 40 min |
| Jun 4, 9:12 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 33 min |
| Jun 4, 9:15 PM CDT | Special Marine Warning | CRP | 60 min | |
| Jun 4, 9:26 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio | 64 min |
| Jun 4, 9:41 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg | 49 min |
| Jun 4, 9:45 PM CDT | Special Weather Statement | CRP | Jim Wells | 45 min |
| Jun 4, 9:50 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 40 min |
| Jun 4, 9:52 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 38 min |
| Jun 4, 10:02 PM CDT | Special Marine Warning | CRP | 58 min | |
| Jun 4, 10:36 PM CDT | Special Weather Statement | CRP | Brooks | 24 min |
| Jun 4, 10:55 PM CDT | Special Marine Warning | CRP | 65 min | |
| Jun 5, 2:18 AM CDT | Special Weather Statement | CRP | La Salle | 27 min |
| Jun 5, 4:50 AM CDT | Special Weather Statement | CRP | McMullen | 40 min |
| Jun 5, 5:25 AM CDT | Special Weather Statement | CRP | Duval | 50 min |
| Jun 5, 6:11 AM CDT | Special Weather Statement | CRP | Duval | 34 min |
| Jun 5, 6:39 AM CDT | Special Weather Statement | CRP | Brooks | 36 min |
| Jun 5, 6:59 AM CDT | Special Weather Statement | CRP | Calhoun | 31 min |
| Jun 5, 11:53 AM CDT | Special Marine Warning | CRP | 82 min | |
| Jun 5, 1:18 PM CDT | Special Weather Statement | CRP | Jim Wells | 27 min |
| Jun 5, 1:47 PM CDT | Special Weather Statement | CRP | Jim Wells | 43 min |
| Jun 5, 2:10 PM CDT | Special Weather Statement | CRP | Duval | 35 min |
| Jun 5, 2:24 PM CDT | Special Weather Statement | CRP | Kleberg | 36 min |
| Jun 5, 2:30 PM CDT | Special Weather Statement | CRP | Kleberg | 30 min |
| Jun 5, 2:34 PM CDT | Severe Thunderstorm Warning | CRP | Nueces | 41 min |
| Jun 5, 2:58 PM CDT | Special Weather Statement | CRP | Duval | 62 min |
| Jun 5, 3:01 PM CDT | Special Weather Statement | CRP | Jim Wells | 44 min |
| Jun 5, 3:04 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 41 min |
| Jun 5, 3:25 PM CDT | Special Marine Warning | CRP | 65 min | |
| Jun 5, 3:39 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg | 40 min |
| Jun 5, 3:45 PM CDT | Areal Flood Advisory | CRP | Nueces | 2 hr |
| Jun 5, 3:45 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 45 min |
| Jun 5, 4:18 PM CDT | Special Weather Statement | CRP | Nueces | 42 min |
| Jun 5, 4:29 PM CDT | Special Weather Statement | CRP | Duval | 61 min |
| Jun 5, 4:48 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 42 min |
| Jun 5, 5:30 PM CDT | Special Weather Statement | CRP | Jim Hogg | 60 min |
| Jun 5, 5:54 PM CDT | Special Weather Statement | CRP | Aransas | 51 min |
| Jun 5, 6:24 PM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| Jun 5, 6:28 PM CDT | Special Weather Statement | CRP | Refugio | 62 min |
| Jun 5, 6:40 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Refugio | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.